Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have brown discharge my period and i am on pill with a strict diet

hi im on pill, im taking it everyday. sometimes late on about 30 mins to an hour....lately im on a big stress and im on diet , im taking a diet pill and ive lost 7 kgs in 1 month alone... my problem is last saturday ive noticed a spotting brown discharge and until now it getting heavier brown discharge my period will be scheduled on friday... is this normal,,, thanks
Asked On : Wed, 23 Feb 2011
Answers:  2 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
is this normal
Answered: Wed, 23 Feb 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.Break through bleeding that you have on pills is not unusual.this happens sometime on missing tab. or very irregular timing.Things which is concerning to me your weight loss.7kg in 1 month along it too rapid.I hope you are taking after medical advice.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor